MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE HUMERAL HEAD EXTRACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. ECLIPSE HUMERAL HEAD EXTRACTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number ECLIPSE HUMERAL HEAD EXTRACTOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the tip of the device was found to be damaged.A fragment broke off and was not returned.The cause of the event is undetermined, however the likeliest cause of the observed failure mode is user-applied mechanical forces.
 
Event or Problem Description
It was reported that the ar-9401-17 humeral head extractor is damaged.Additional information received on 1/27/2021: the rep reported damage to the device did not happen during a case.The issue was noticed by a sterile processing tech during inspection prior to a case.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed, the tip of the device was found to be damaged.A fragment broke off and was not returned.The cause of the event is undetermined, however the likeliest cause of the observed failure mode is user-applied mechanical forces.

Brand Name
ECLIPSE HUMERAL HEAD EXTRACTOR
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11475095
Report Number1220246-2021-02705
Device Sequence Number3844132
Product Code MDM
UDI-Device Identifier00888867060333
UDI-Public00888867060333
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE HUMERAL HEAD EXTRACTOR
Device Catalogue NumberAR-9401-17
Device Lot Number250150304
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/12/2021
Patient Sequence Number1